Lancaster EPrints

Finite action Yang-Mills solutions on the group manifold

Dereli, Tekin and Schray, Jörg and Tucker, Robin (1996) Finite action Yang-Mills solutions on the group manifold. Journal of Physics -London- a Mathematical and General, 29 (16). pp. 5001-5005. ISSN 0305-4470

Full text not available from this repository.

Abstract

We demonstrate that the left (and right) invariant Maurer-Cartan forms for any semi-simple Lie group enable solutions of the Yang-Mills equations to be constructed on the group manifold equipped with the natural Cartan - Killing metric. For the unitary unimodular groups the Yang-Mills action integral is finite for such solutions. This is explicitly exhibited for the case of SU(3).

Item Type: Article
Journal or Publication Title: Journal of Physics -London- a Mathematical and General
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 75167
Deposited By: ep_importer_pure
Deposited On: 11 Aug 2015 12:07
Refereed?: Yes
Published?: Published
Last Modified: 24 Nov 2017 06:15
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/75167

Actions (login required)

View Item